# SDR ABXA9801028

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 97585055
- Condition: Corroded
- Location: Bs 1050-1150
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 34L FROM FRAME STATION 1050 TO FRAME STATION 1150 HAS CORROSION BEYOND LIMITS.  REPLACED LONGERON 34L FROM FRAME STATION 1050 TO FRAME STATION 1270 IAW ABX REA D853-24189MR.
